How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Onlinedoc Your Own Question
Onlinedoc
Onlinedoc, General Physician
Category: Health
Satisfied Customers: 2898
Experience:  B.A.M.S with experience in Medicine,Ayurveda, Integrative, CAM
2598649
Type Your Health Question Here...
Onlinedoc is online now
A new question is answered every 9 seconds

I fell at work and hurt my knee. Doctors gave me Loratab

This answer was rated:

I fell at work and hurt my knee. Doctors gave me Loratab yesterday. Today I noticed both of my feet are swollen, the one with the injured knee is worse. What do you think it is?

Hi,

Sorry for late reply and inconvenience.

Do you have associated skin discoloration,pain in feet?

Have you undergone X-ray?

Bruise on feet?

Any other medical illness?

Are you taking any other medicines?

Fever?

Duration of symptoms?

Thanks dear.

Customer: replied 4 years ago.

No skin discoloration, no pain

I had an X Ray on my knee 5 days ago

No bruises on my feet

My knee cap is out of place and I have to get surgery to fix it

I am taking Loratab

I have no fever

I noticed the swelling this morning and still have it (12 hours)

Hi,

Thanks for providing additional information.

The swelling that you are having is most likely due to immobilization result of injury,poor circulation,however other causes may include kidney disease, liver disease, veins valve problems, lymphatic obstuction etc.

If you have recently started the Lortab,the swelling could be related to this as well.
You may be experiencing an allergic reaction to this medication.

In addition to returning to your doctor so that he can examine the swelling in your feet to determine the cause, you can elevate the foot and keep weight off of it for a couple of days.

The swelling should decrease if it is a result of the Lortabs and you quit taking them. Once Again you still need to let your doctor know of this in case you are having an allergic reaction to the Lortab.

If you are not able to consult your doctor soon then it's good to visit ER.

Hope this helps.
Please rate me high if you are satisfied with our conversation.
In case you have further query press reply to expert button.
Bonus and positive feedback are appreciated.
Thanks.

Customer: replied 4 years ago.

I am getting ready for bed so my feet will be elevated, if I wake up in the morning and they are still swollen I should call the doctor?

Hi,

It's good to elevate your feet while lying down.

And yes,if your swelling'll get worse in the morning then call your doctor.

In case you develop severe pain as well then visit ER.

Hope this helps.
Please rate me high if you are satisfied with our conversation.
In case you have further query press reply to expert button.
Bonus and positive feedback are appreciated.
Thanks.

Onlinedoc and 4 other Health Specialists are ready to help you